# SDR SWAA2015041438486

- Difficulty date: April 4, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 69,367 hours, 57,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CUT OUT CRACKED AT BS 244.5, STRINGER 14R, LOWER HINGE.  REPAIRED CUT OUT IAW SRM.
